Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 270, Number 2, Pages 271–274 (Mi dan10079)  

This article is cited in 9 scientific papers (total in 10 papers)

MATHEMATICS

Extension of local mappings of pseudoconvex surfaces

A. G. Vitushkin, V. V. Ezhov, N. G. Kruzhilin

Lomonosov Moscow State University

Full text: PDF file (611 kB)

English version:
Doklady Mathematics, 1983, 27, 580–583

Bibliographic databases:
UDC: 517.5
Received: 21.12.1982

Citation: A. G. Vitushkin, V. V. Ezhov, N. G. Kruzhilin, “Extension of local mappings of pseudoconvex surfaces”, Dokl. Akad. Nauk SSSR, 270:2 (1983), 271–274; Dokl. Math., 27 (1983), 580–583

Citation in format AMSBIB
\Bibitem{VitEzhKru83}
\by A.~G.~Vitushkin, V.~V.~Ezhov, N.~G.~Kruzhilin
\paper Extension of local mappings of pseudoconvex surfaces
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 270
\issue 2
\pages 271--274
\mathnet{http://mi.mathnet.ru/dan10079}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=712528}
\zmath{https://zbmath.org/?q=an:0558.32003}
\transl
\jour Dokl. Math.
\yr 1983
\vol 27
\pages 580--583
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983QV62500003}


Linking options:
  • http://mi.mathnet.ru/eng/dan10079
  • http://mi.mathnet.ru/eng/dan/v270/i2/p271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Kruzhilin, “An estimate of the variation of a normal parameter of a chain on a pseudoconvex surface”, Math. USSR-Izv., 23:2 (1984), 367–389  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Ezhov, “Asymptotics of the behavior of a strictly pseudoconvex surface along its chains”, Math. USSR-Izv., 23:1 (1984), 149–170  mathnet  crossref  mathscinet  zmath
    3. N. G. Kruzhilin, “Local automorphisms and mappings of smooth strictly pseudoconvex hypersurfaces”, Math. USSR-Izv., 26:3 (1986), 531–552  mathnet  crossref  mathscinet  zmath  isi
    4. A. G. Vitushkin, “Real-analytic hypersurfaces in complex manifolds”, Russian Math. Surveys, 40:2 (1985), 1–35  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. G. Vitushkin, “Extension of the germ of a holomorphic map of a strictly pseudo-convex surface”, Russian Math. Surveys, 40:4 (1985), 229–230  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. N. G. Kruzhilin, “Holomorphic automorphisms of hyperbolic Reinhardt domains”, Math. USSR-Izv., 32:1 (1989), 15–38  mathnet  crossref  mathscinet  zmath  isi
    7. V. K. Beloshapka, V. S. Vladimirov, A. A. Gonchar, E. P. Dolzhenko, N. G. Kruzhilin, V. V. Napalkov, P. V. Paramonov, A. G. Sergeev, P. L. Ul'yanov, E. M. Chirka, “Anatolii Georgievich Vitushkin (on his 70th birthday)”, Russian Math. Surveys, 57:1 (2002), 183–190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. S. Yu. Nemirovski, R. G. Shafikov, “Uniformization of strictly pseudoconvex domains. I”, Izv. Math., 69:6 (2005), 1189–1202  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. S. Pinchuk, R. Shafikov, A. Sukhov, “Some Aspects of Holomorphic Mappings: A Survey”, Proc. Steklov Inst. Math., 298 (2017), 212–247  mathnet  crossref  crossref  isi  elib
    10. A. V. Loboda, “Holomorphically homogeneous real hypersurfaces in $ \mathbb{C}^3$”, Trans. Moscow Math. Soc., 81:2 (2020), 169–228  mathnet  crossref  elib
  • Number of views:
    This page:74
    Full text:30

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021